I had an ablation done by Dr.David Cannom in LA, had two episodes of A-Fib prior to that. One had to be converted with Cardioversion, three days later jumped out of rythym again and had to be converted medically. Had the ablation done a week later. I'm a 37yr old male, athletic, first time dealing with this, came out of no where holding my 6 day old baby. Anyway he said there was a single focus on the right superior pulmonary vein that was firing away, they ablated it and it went right into rythym. However, post ablation a week later came down with severe peri-carditis, Volteren for three weeks and I am much better. Just start excercising again on a threadmill but am always nervous, should I be? He said that due to my complications stay on Beta-Pace 160mg for a few more months and then we'll consider taking you off of it. Is this a wise move. I used to take 200mg of Toprol for about 7 Yrs for hypertension. Their considering putting me back on it. How long after the ablation is it considered successful. And would the afib come back even tough you were taking betapace. I',m a little worried about going off of it and having this thing come back. I just don't know where this came from. Thanks.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.